Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Bartlett Type Identities for Martingales

P. Mykland
Journal / Anthology

The Annals of Statistics
Year: 1994
Volume: 22
Issue: 1
Page range: 21-38

Bartlett type identities are shown to exist for martingales. As applications, we give a cumulant-based proof of the martingale central limit theorem, and we give an algorithm for calculating approximate cumulants of the least squares estimator in the AR(1) process.

*Mathematics > Probability and Statistics

Translate this page: